Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Memphis, TN

February 1, 2012Panola County, Quitman County, Tallahatchie County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Feb 1, 2012, 5:26 PM CST for Panola County, Quitman County, Tallahatchie County, Mississippi. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 5:26 PM CST (23:26 UTC)
Expired
Feb 1, 2012, 6:00 PM CST
In force
34 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Panola County, MS, Quitman County, MS, Tallahatchie County, MS

The radar

The Memphis radar (KNQA), 115 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 5:31 PM CSTHAIL 1Curtis Station, MS
Feb 1, 5:35 PM CSTHAIL 11 S Batesville, MS
Feb 1, 5:44 PM CSTHAIL 11 N Courtland, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 3:45 PM CSTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-02-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-02-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WUUS54 KMEG 012326
SVRMEG
MSC107-119-135-020000-
/O.NEW.KMEG.SV.W.0044.120201T2326Z-120202T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
526 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EAST CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST
  MISSISSIPPI...

* UNTIL 600 PM CST

* AT 525 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM WITH DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
  THIS STORM WAS LOCATED NEAR CURTIS STATION...OR 16 MILES WEST OF   
BATESVILLE...AND MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3440 8983 3413 8995 3420 9021 3444 9022
TIME...MOT...LOC 2325Z 277DEG 27KT 3431 9019

$$
3 follow-up statements
829 
WWUS54 KMEG 012335
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
535 PM CST WED FEB 1 2012

MSC107-119-135-020000-
/O.CON.KMEG.SV.W.0044.000000T0000Z-120202T0000Z/
TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
535 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR SOUTHERN PANOLA...EAST CENTRAL QUITMAN AND EXTREME NORTHEASTERN
TALLAHATCHIE COUNTIES...

AT 535 PM CST...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.  THIS STORM WAS LOCATED NEAR LOCKE STATION...OR 11 MILES WEST OF
BATESVILLE...MOVING EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE...
COURTLAND...CHAPELTOWN...ASA...BALLENTINE...MIMS AND LOCKE STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3440 8983 3413 8995 3420 9021 3444 9022
TIME...MOT...LOC 2335Z 277DEG 27KT 3430 9010

$$
363 
WWUS54 KMEG 012350
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
550 PM CST WED FEB 1 2012

MSC119-012359-
/O.CAN.KMEG.SV.W.0044.000000T0000Z-120202T0000Z/
QUITMAN MS-
550 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL QUITMAN COUNTY IS
CANCELLED...

AT 549 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3443 9012 3440 8983 3413 8995 3415 9004
TIME...MOT...LOC 2349Z 284DEG 27KT 3428 8996

$$

MSC107-135-020000-
/O.CON.KMEG.SV.W.0044.000000T0000Z-120202T0000Z/
TALLAHATCHIE MS-PANOLA MS-
550 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR CENTRAL PANOLA AND EXTREME NORTHEASTERN TALLAHATCHIE COUNTIES...

AT 545 PM CST...LOCAL EMERGENCY MANAGEMENT REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL JUST SOUTH OF BATESVILLE. 
THIS STORM WAS LOCATED NEAR CHAPELTOWN...OR NEAR BATESVILLE...MOVING 
EAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE...
COURTLAND...CHAPELTOWN...ASA AND BALLENTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3443 9012 3440 8983 3413 8995 3415 9004
TIME...MOT...LOC 2349Z 284DEG 27KT 3428 8996

$$
412 
WWUS54 KMEG 020001
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
601 PM CST WED FEB 1 2012

MSC107-135-020011-
/O.EXP.KMEG.SV.W.0044.000000T0000Z-120202T0000Z/
TALLAHATCHIE MS-PANOLA MS-
601 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PANOLA AND EXTREME
NORTHEASTERN TALLAHATCHIE COUNTIES HAS EXPIRED...

AT 601 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3443 9012 3440 8983 3413 8995 3415 9004
TIME...MOT...LOC 2350Z 284DEG 27KT 3428 8995

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:20 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Feb 1, 3:20 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CST WED FEB 1 2012

.DISCUSSION...

CLOUDS HAVE SCATTERED OUT RATHER WELL EARLY THIS AFTERNOON ACROSS
MUCH OF THE MIDSOUTH. THIS HAS ALLOWED TEMPERATURES TO REACH 70+
DEGREES ACROSS PORTIONS OF NORTHERN MISSISSIPPI WITH DEWPOINTS IN
THE LOW 60S ALONG EAST CENTRAL ARKANSAS AND THE MISSISSIPPI DELTA
REGION. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL
ARKANSAS BASICALLY ALONG A WEAK FRONTAL BOUNDARY. THIS BOUNDARY
WILL CONTINUE TO WORK ITS WAY TO THE EAST THROUGH THE REMAINDER OF
THE AFTERNOON AND EVENING TAPPING INTO A MODERATELY UNSTABLE
ENVIRONMENT. THIS WILL COINCIDE WITH THE PASSING OF A WEAK H5
SHORTWAVE AND RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE MIDSOUTH. MODEL SOUNDINGS CONTINUE TO DEPICT MID LEVEL LAPSE
RATES AROUND 8 C/KM OVER THE MISSISSIPPI DELTA THIS EVENING AND
NEARLY UNI-DIRECTIONAL SHEAR. THIS COULD YIELD A FEW STRONG TO
SEVERE STORMS WITH LARGE HAIL BEING THE MAIN THREATS.

RIDGING AT THE SURFACE AND ALOFT WILL QUICKLY FILL IN BEHIND THE
PASSING SYSTEM OVERNIGHT AND INTO THURSDAY. SOME PATCHY FOG WILL BE
POSSIBLE OVERNIGHT ACROSS MAINLY NORTHERN MISSISSIPPI WHERE REMAINING
LOW LEVEL MOISTURE AND LIGHTER WINDS MAY YIELD FOG. OTHERWISE
THURSDAY SHOULD BE DRY WITH HIGH TEMPERATURES AROUND 70 ALONG AND
SOUTH OF THE WASHED OUT FRONTAL BOUNDARY.

FRIDAY THROUGH SATURDAY...ANOTHER BROAD H5 TROUGH OVER THE FOUR CORNERS
REGION WILL BEGIN TO SLIDE EAST AND INTO THE GREAT PLAINS.
CONCURRENTLY...THE ASSOCIATED SURFACE LOW WILL TRACK NORTHEAST
INTO CENTRAL MISSOURI. SHOWERS AND THUNDERSTORMS WILL BEGIN TO
PUSH INTO THE MIDSOUTH FRIDAY MORNING AND BECOME MORE NUMEROUS
FRIDAY AFTERNOON INTO SATURDAY AS A WARM FRONT TRIES TO SURGE
NORTH. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM WITH REGARD
TO TIMING AND INTENSITY. PROXIMITY OF THE BEST UPPER DYNAMICS AND
THE NORTHERN EXTENT OF THE WARM SECTOR ARE THE TWO MAIN LIMITING
FACTORS WITH REGARD TO SEVERE POTENTIAL.

FROM THIS POINT ON THE MODELS BEGIN TO DIVERGE. SUNDAY THROUGH
MIDWEEK NEXT WEEK THE GFS SWEEPS THE SURFACE LOW OFF THE EAST
COAST ABSORBING IT INTO THE MEAN UPPER FLOW. THIS ALLOWS SURFACE
HIGH PRESSURE...DRY CONDITIONS...AND MORE NORMAL TEMPERATURES TO
FILTER ACROSS THE MIDSOUTH. THE ECMWF HOWEVER TRIES TO OCCLUDE THE
SURFACE LOW ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ESSENTIALLY
STALLING THE COLD FRONT ACROSS THE MIDSOUTH...THUS KEEPING
PRECIPITATION CHANCES FOR THE AREA THROUGH MONDAY. TRENDED WITH
NEIGHBORING OFFICES THROUGH THIS TIME FRAME AWAITING BETTER LONG
TERM MODEL AGREEMENT.

CCD

&&

.AVIATION...

18Z TAF CYCLE

MVFR/VFR CONDITIONS ARE EXPECTED AT TAF SITES THIS AFTERNOON AS A
COLD FRONT APPROACHES THE MID SOUTH AND MOVES THROUGH THE AREA
TONIGHT INTO THURSDAY MORNING. SOME DESTABILIZATION WILL OCCUR
ACROSS THE AREA THIS AFTERNOON/EARLY EVENING TO PRODUCE SHOWERS
AND A FEW THUNDERSTORMS. THUS...WILL KEEP CB/VCTS MENTION IN TAFS THIS
AFTERNOON/EARLY EVENING. AS THE FRONT PUSHES THROUGH THE AREA
TONIGHT. MVFR CONDITIONS ANTICIPATED TO RETURN TONIGHT WITH
IMPROVEMENT TO VFR CONDITIONS THURSDAY MORNING AS NORTHEAST WINDS
INCREASE TO AROUND 7 KTS AND SKIES GRADUALLY CLEAR.

CJC

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  51  67  51  67 /  20  10  10  70
MKL  45  67  43  66 /  20   0  10  70
JBR  45  63  44  58 /  10   0  10  70
TUP  52  70  48  67 /  30  10  10  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 1, 3:49 PM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 PM CST WED FEB 1 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030000-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 PM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ROUGHLY ALONG AND
SOUTHWEST OF A LINE FROM WYNNE ARKANSAS TO MEMPHIS TO CHARLESTON
MISSISSIPPI. LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING
AND AGAIN SATURDAY.

CCD

In the hours before

Special weather statement, Feb 1, 4:20 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
420 PM CST WED FEB 1 2012

ARZ049-058-MSZ007-012245-
LEE AR-PHILLIPS AR-TUNICA MS-
420 PM CST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CST FOR...

  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTH OF MORO AT 420 PM CST...MOVING EAST AT 40 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LEE...PHILLIPS AND TUNICA COUNTIES...INCLUDING LOCATIONS
NEAR MARIANNA...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3487 9102 3484 9046 3461 9059 3469 9106
      3472 9106
TIME...MOT...LOC 2220Z 280DEG 33KT 3475 9094
Local storm report, Feb 1, 4:57 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
457 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND GST     TRENTON                 34.50N 90.86W
02/01/2012  E75.00 MPH       PHILLIPS           AR   LAW ENFORCEMENT

            STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
            PHILLIPS COUNTY.

&&

CJC
Special weather statement, Feb 1, 5:11 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CST WED FEB 1 2012

MSZ001-007-008-012345-
TUNICA MS-TATE MS-DE SOTO MS-
511 PM CST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CST FOR...

  SOUTHERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6
MILES WEST OF EUDORA AT 511 PM CST...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS
NEAR HERNANDO...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES HORN LAKE AND ROBCO LAKE.

&&

LAT...LON 3489 8983 3466 8987 3472 9031 3491 9024
TIME...MOT...LOC 2311Z 277DEG 23KT 3482 9022
Local storm report, Feb 1, 5:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 N CLARKSDALE          34.21N 90.58W
02/01/2012  E50.00 MPH       COAHOMA            MS   LAW ENFORCEMENT

0500 PM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
02/01/2012                   COAHOMA            MS   LAW ENFORCEMENT

            TREE DOWN ON RENO STREET.

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 4:31 PM CSTSevere Thunderstorm WarningMEGCoahoma44 min
Feb 1, 4:41 PM CSTTornado WarningMEGCoahoma, Quitman, Tunica49 min
Feb 1, 4:46 PM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tate, Tunica44 min
Feb 1, 5:02 PM CSTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie43 min
Feb 1, 5:11 PM CSTSpecial Weather StatementMEGDeSoto34 min
Feb 1, 5:33 PM CSTSpecial Weather StatementMEGPanola27 min
Feb 1, 5:40 PM CSTTornado WarningMEGTallahatchie16 min
Feb 1, 5:44 PM CSTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.